# SDR MWEA020298

- Difficulty date: April 28, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 42,793 hours, 43,922 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 4055900906
- Part serial: 01072397
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FIRST OFFICER'S PRIMARY FLIGHT DISPLAY WENT BLANK.  RESET CIRCUIT BREAKER FOR SYMBOL GENERATOR NR 2 (WITH MX DIRECTION).  PROBLEM REMAINED.  REMOVED AND REPLACED NR 2 SYMBOL GENERATOR.  SYSTEM OPERATIONAL CHECK OK.  REF MD80 MM CHAPTER 34.
